Exponents of 2-multiarrangements and multiplicity lattices

Takuro Abe, Yasuhide Numata

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We introduce a concept of multiplicity lattices of 2-multiarrangements, determine the combinatorics and geometry of that lattice, and give a criterion and method to construct a basis for derivation modules effectively.

Original languageEnglish
Pages (from-to)1-17
Number of pages17
JournalJournal of Algebraic Combinatorics
Issue number1
Publication statusPublished - Feb 2012
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Exponents of 2-multiarrangements and multiplicity lattices'. Together they form a unique fingerprint.

Cite this